# SDR R61A201907100713

- Difficulty date: July 10, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: A/C Pack
- Part number: 17066664001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE SHEAR CLIP AT FR74 AND BETWEEN STR 28R-29R. MAINTENANCE REMOVED AND REPLACED THE SHEAR CLIP AT FR74 AND BETWEEN STR 28R-29R IAW SRM 51-41-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
